# SDR AALA20111117TUL03

- Difficulty date: November 17, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 55,113 hours, 26,544 cycles
- Engine: Pwa JT8D219
- Engine time: 3,891 hours, 1,887 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: P, B
- Precautionary procedure: A

## Discrepancy

YYC - OTHER AIRLINE REPORTED SPARKS FROM LEFT ENGINE ON TAKEOFF ROTATION AND ON INITIAL CLIMBOUT.  CREW REPORTED NO ABNORMAL INDICATIONS. EMERGENCY DECLARED FLIGHT RETURNED YYC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT YYC ON 11/20/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
